On orders in rQF-2 rings.
Mathematica Scandinavica, Tome 38 (1976), pp. 192-198
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1976__38_166467,
author = {Robert Shock},
title = {On orders in {rQF-2} rings.},
journal = {Mathematica Scandinavica},
pages = {192--198},
year = {1976},
volume = {38},
zbl = {0335.16006},
url = {http://geodesic.mathdoc.fr/item/MS2_1976__38_166467/}
}
Robert Shock. On orders in rQF-2 rings.. Mathematica Scandinavica, Tome 38 (1976), pp. 192-198. http://geodesic.mathdoc.fr/item/MS2_1976__38_166467/